# SDR SCNA95060

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 661516623
- Condition: Out Of Adj
- Location: Nlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DOOR LIGHT ON WITH GEAR DOOR CLOSED.  FOUND FORWARD NOSE GEAR DOORS CABLE BELOW TENSION LIMITS.  ADJUSTED GEAR DOORS CABLE PER 32-22-01, PAGE 501.  OPS CHECK GOOD.
